Patient Forum

The CyberKnife Patient Forum is designed to provide a place for people who have been diagnosed with cancer, their family and friends, to exchange useful information and provide support to one another. The Forum may also help people find answers to questions they have about the CyberKnife treatment experience. Accuray strives to facilitate these exchanges and encourage discussions. Recently we have experienced some aggressive or inappropriate spam postings. We are diligently working to resolve this issue and thank you in advance for your patience.

Birgit Fleurent, Chief Marketing Officer, Accuray Incorporated

  Print 
side effects
sara
Posted: Wednesday, September 07, 2011 12:28 PM
Joined: 5/28/2010
Posts: 13


Hi - my son has had a 13gy dose at c2 about 6 weeks ago. He's complaining a little of stiffness and a bit of 'niggling' in this area but no pins and needles in arms. He says his legs feel abit heavy. Is all this normaal? Thanks.
radsrus
Posted: Friday, September 09, 2011 12:05 PM
Joined: 10/10/2008
Posts: 4435


Hard to say what is normal since we don't know exactly what was done. This does not necessarily sound too worrisome, but you should let the treatment team know of his symptoms.

 

Clinton A. Medbery, III, M.D.
St. Anthony Hospital Cyberknife Center
(405) 272-7311
buddy@swrads.org

Mail to:
Clinton A. Medbery, III, M.D.
Southwest Radiation Oncology
1011 N. Dewey Ave. #101
Oklahoma City, OK 73102

 


 

Jump to different Forum...